MathSciNet Relay Station
MathSciNet bibliographic data
MR1387229 14L30 (11R33)
Chinburg, T.; Erez, B.; Pappas, G.; Taylor, M. J. Tame actions of group schemes: integrals and slices. Duke Math. J. 82 (1996), no. 2, 269–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement